View Single Post
Old 08-21-2012, 05:45 PM   #1
pebblebeach3 pebblebeach3 is offline
Inactive
(male)
 
Join Date: Jun 2012
Location: New Jersey
Posts: 548
pebblebeach3 HB Userpebblebeach3 HB Userpebblebeach3 HB Userpebblebeach3 HB Userpebblebeach3 HB Userpebblebeach3 HB Userpebblebeach3 HB Userpebblebeach3 HB Userpebblebeach3 HB Userpebblebeach3 HB Userpebblebeach3 HB User
tizanidine & weight gain?

Hi all. I am on a lot of medications for cholesterol; BP; insulin for diabetes mainly, but I am also on Hydrocodone 7.5-750 mg which varies as to the amount I take each day. I can take anywhere from 2 to 4 tablets per day depending on the pain level.

But I am also on Tizanidine. When I looked up the medication I noticed the one site said "weight gain."

I have been going to the gym regularly doing such things as the tread mill from 15 to 25 minutes per day, sauna which is supposed to help metabolism and other issues as well. I also do one piece of equipment to help my upper arms and back.

I am finding it difficult to lose any weight whatsover. Prior to going on tizanidine if I exercised and watched what I ate I was able to make progress towards weight loss. But now with more times going to the gym and doing more at the gym the weight is doing absolutely nothing. I am frustrated.

Anyone else take tizanidine and find that it affects their weight.?

 
Reply With Quote